# SDR IPXA2020062977051

- Difficulty date: June 3, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: ARC42252
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RH WING O/B FLAP UPPER SURFACE I/B FWD CORNER PRODUCTION DOUBLER IS CRACKED.REMOVED CRACKED DOUBLER, FABRICATED AND INSTALLED IN RH WING O/B FLAP UPPER SURFACE I/B FWD CORNER IAW DRWG NRC6753. (MINOR)
